Test Prop Pain - urgent adviceHaven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile.
Test Prop Pain - urgent advice | cialispreisvergleich.top
Haven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile. Medichecks - The stress free, speedy way to get a comprehensive, accurate insight into your health.
Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more. Essentials Only Full Version. Thanks for your advice. Been trying to massage site using hot cloth etc. Pain not as bad as yesterday as really wasnt able to touch it but today can give it a hard rub.
Site also not as red but lump still hard in muscle. Found this on the web: The pain from this can be moderate and go away in a few days, or it can be severe and take almost a week to subside. It really depends on how much BA was in the solution injected and how much volume was injected. Normally the pain and inflammation can be controlled with Ice and anti-inflammatory such as Advil and after about the 3rd day, the user should notice a gradual subsiding of the symptoms. The site should be swollen, and slightly red, but that swelling should be inside the muscle, and should begin to dissipate on the third day along with the pain.
This is a slow progression though and could take as long as a week to ten days to fully go away, the key is it will slowly get better, not worse or stay the same. I sart my first cycle of test prop monday shot every other day - will let you know if i get any of similar symptoms - sounds nice looking forward to it!!!!!!! I think at some point we have always had that pain, I have been injecting for 2 years now and every now and then I will still have pain at a injection site, and after a few days it will go away.
Is it one of the older metal top vials if so there was a batch that was notorius for what you describe I don't use prop, both times I've tried I ended up in agony for days, and that was from pharma stuff. Which brand are you talking about bud? If it's Wildcat, then damn.. I must have one of the batches you speak of. Took my first shot wednesday in my right glute only did just slightly under half ml and I swear I'm only just starting to get better 4 days later!
I'm switching to Test Cypionate this week. No point in continuing if I can't train with it. But from my experience with it, I think it's gonna be very hit and miss for most people. The top flips up but the lid doesnt shut so to speak. Redness and lump I think is starting to go down certainly not as painful as Friday.
I am due another injection today in other glute will see how I get on and give it another chance. Monsieur Scaramanga Is it one of the older metal top vials if so there was a batch that was notorius for what you describe Think thats still one of the older ones ,but obviously not the metal top ones they are even older than that , never used the ones with the flip and tear lids like you have , the newer ones all have 'ap' stamped on the top of the lids as below,.
Yeah can see the diff on the lids. Got some with the AP on the lid of the Tri Tren which not tried yet, was going to do this in aother week or so and mix with the prop. Do you think the sides noted above will be less if mixed with the tri tren?
Will let you know how I get on when I've done my next injection. Thanks for your help. OK, my first injection site in my glute has now started to go down and is becoming less red although the lump is still there but again this is getting smaller now. I did my second injection on Sunday eve in the other glute, 1ml Apex Prop and also did 0. I had some pain, sort of felt like I've been kicked in the arse by a football player since Sunday eve.
Tonight the second injection site, although this isnt red, if I rub hard as I injected deep into the muscle I can feel and same sort of lump starting to form.
The pain is bearable but just wanted some more advice: A Should I continue with the Prop? B Should I try and get hold of a diff make of Prop? C If not what do you guys recommend taking along side Tri Tren 1ml twcie a week?
D If I continue I guess it would be OK to inject into the 1st Glute again as the pain and redness has gone away albeit the lump is still there but starting to go down. Daz I do find that the tri tren does cause a slight ache , almost burning sensation for some while after the injection , but tbh you shouldnt really be getting lumps like that forming especially after only 1 shot.
Create an account or sign in to comment. Had a bit of a stinging pain after I injected and today, my arse is killing me. Feels a little hot and looks red around the injection site and also can feel a bit of a large flat lump. Understood from research that I might get a little stinging pain afterwards but nothing that would last this long.
Searched on here only found one other guy with same issue and he said didnt go down for about 11 days. I'm due to do my next injection on Sunday in the other glute and just wanted some advice on how I can ease the pain? Am I to expect the same thing next time I inject? Also tried to make sure oil warmish, but didnt massage the site after injecting. Any tips or advice from those who have been there and got the t-shirt so to speak.
Dezw Pro-Member Total Posts: Near Glasgow, Scotland Status: Till death do us train. Funkyfresh Olympian Member Total Posts: Warrington, United Kingdom Status: